New performance guarantees for the greedy maximization of submodular set functions

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalOptimization Letters
Volume11
Issue number4
Pages (from-to)655-665
Number of pages11
ISSN1862-4472
DOIs
Publication statusPublished - Apr 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Approximation
  • Cardinality
  • Convex optimization
  • Greedy algorithm
  • Maximization
  • Steepest ascent
  • RESERVE SELECTION
  • FUNCTION SUBJECT
  • ALGORITHM
  • APPROXIMATIONS
  • CONSTRAINT
  • 111 Mathematics

Cite this

@article{46e723890c404dbea69d253e64533a5c,
title = "New performance guarantees for the greedy maximization of submodular set functions",
keywords = "Approximation, Cardinality, Convex optimization, Greedy algorithm, Maximization, Steepest ascent, RESERVE SELECTION, FUNCTION SUBJECT, ALGORITHM, APPROXIMATIONS, CONSTRAINT, 111 Mathematics",
author = "Jussi Laitila and Atte Moilanen",
year = "2017",
month = "4",
doi = "10.1007/s11590-016-1039-z",
language = "English",
volume = "11",
pages = "655--665",
journal = "Optimization Letters",
issn = "1862-4472",
publisher = "Springer-Verlag",
number = "4",

}

New performance guarantees for the greedy maximization of submodular set functions. / Laitila, Jussi; Moilanen, Atte.

In: Optimization Letters, Vol. 11, No. 4, 04.2017, p. 655-665.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - New performance guarantees for the greedy maximization of submodular set functions

AU - Laitila, Jussi

AU - Moilanen, Atte

PY - 2017/4

Y1 - 2017/4

KW - Approximation

KW - Cardinality

KW - Convex optimization

KW - Greedy algorithm

KW - Maximization

KW - Steepest ascent

KW - RESERVE SELECTION

KW - FUNCTION SUBJECT

KW - ALGORITHM

KW - APPROXIMATIONS

KW - CONSTRAINT

KW - 111 Mathematics

U2 - 10.1007/s11590-016-1039-z

DO - 10.1007/s11590-016-1039-z

M3 - Article

VL - 11

SP - 655

EP - 665

JO - Optimization Letters

JF - Optimization Letters

SN - 1862-4472

IS - 4

ER -